BOUNDEDLY SOLVABILITY OF FIRST ORDER DELAY DIFFERENTIAL OPERATORS WITH PIECEWISE CONSTANT ARGUMENTS


Al P. I. , Ismailov Z. I.

TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS, vol.9, no.2, pp.396-403, 2019 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 9 Issue: 2
  • Publication Date: 2019
  • Title of Journal : TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS
  • Page Numbers: pp.396-403

Abstract

Using the methods of operator theory, we investigate all boundedly solvable extensions of a minimal operator generated by first order delay differential-operator expression with piecewise constant argument in the Hilbert space of vector-functions at finite interval. Also spectrum of these extensions is studied.